# SDR AALA981772

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1030 BELL FRAME TOP AND WEB BULGED AND DENTED IN TWO PLACES BETWEEN STRINGER 26L AND 27L.  INSTALLED DOUBLER PER SRM 51-4-3.  DOUBLER IS .071 INCH 7075 T-6 USING NINE EACH 8-4HL, EIGHT EACH 6-4HL, SEVEN EACH 6-3HL FASTENERS.  (M)
